Open Journal of Discrete Mathematics

Vol.7 No.2(2017), Paper ID 75828, 16 pages

DOI:10.4236/ojdm.2017.72010

 

Tiling Rectangles with Gaps by Ribbon Right Trominoes

 

Premalatha Junius, Viorel Nitica

 

Department of Mathematics, West Chester University, West Chester, PA, USA
Department of Mathematics, West Chester University, West Chester, PA, USA

 

Copyright © 2017 Premalatha Junius, Viorel Nitica et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Junius, P. and Nitica, V. (2017) Tiling Rectangles with Gaps by Ribbon Right Trominoes. Open Journal of Discrete Mathematics, 7, 87-102. doi: 10.4236/ojdm.2017.72010.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.